# SDR 2013F00131

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N697AX
- Make and model: Swrngn SA227AC
- Aircraft serial: AC697B
- Aircraft time: 22,892 hours, 39,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION CALLED OUT IN AD 2012-18-01, FOUND TWO CRACKS.    LT MAIN SPAR AFT FITTING CRACKED IN THE UPPER RADIUS.  CRACK LENGTH 1 INCH.  RT MAIN SPAR FWD FITTING CRACKED AT INBD BOLT HOLE.  CRACK LENGTH .1250 INCH.   THE ACFT HAS NO EVIDENCE OF A HARD LANDING.
